Pontryagin duality and strong duality
Keywords: 
Área Matemáticas
Issue Date: 
1991
ISSN: 
0213-8743
Note: 
Creative Commons License Attribution-Non Commercial 3.0 Unported
Citation: 
Martin-Peinador, E.; Chasco-Ugarte, M. (María Jesús). "Pontryagin duality and strong duality". Extracta mathematicae. 6 (1), 1991, 44 - 46

Files in This Item:
File: 
pdf.pdf
Description: 
Size: 
232,96 kB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.